rash on the face

IM05

Member
7+ Year Member
15+ Year Member
Mar 19, 2004
47
0
0
I have a patient who developed a pruritic rash 4 months after she was started on a new mediacation which she has been taking once a day regularly.

The question is how common is it to get a rash after 4 months of taking a new medication ?

Secondly, the fact that it is only on her face does it imply that it could be a contact allergy or some cosmetic related allergy ?

will appreciate your views.
 
About the Ads
This thread is more than 17 years old.

Your message may be considered spam for the following reasons:

  1. Your new thread title is very short, and likely is unhelpful.
  2. Your reply is very short and likely does not add anything to the thread.
  3. Your reply is very long and likely does not add anything to the thread.
  4. It is very likely that it does not need any further discussion and thus bumping it serves no purpose.
  5. Your message is mostly quotes or spoilers.
  6. Your reply has occurred very quickly after a previous reply and likely does not add anything to the thread.
  7. This thread is locked.